# SDR DALA2018010500080

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N915DE
- Make and model: Doug MD-88
- Aircraft serial: 53420
- Aircraft time: 60,898 hours, 47,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN UNDER STOPS FITTINGS 2,4 FWD AND 4, AND 5 AFT ON FWD CARGO DOOR.  THE PAN WAS REPAIRED IAW ETI-88-17-245, REV. 3 AND ERA 564546-14 REV. ORIGINAL.  STOP NR 4 WAS REPAIRED IAW SRM 52-05, FIG 50, AND STOP NR 5 WAS REPAIRED IAW SRM 52-03 D FIG.10.
